# SDR QXEA200501105

- Difficulty date: July 12, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 9,116 hours, 9,661 cycles
- Engine: Pwc PW150A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Overtemp
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ABOUT 5 MIN AFTER TAKEOFF, NR 1 OIL TEMP CLIMBED TO 114 DEG C.   CLOSED ENGINE INTAKE BYPASS DOORS IAW CHECKLIST.  ABOUT 5 MINUTES LATER, TEMP DROPPED TO 107 DEG C AND KEPT DECREASING SLOWING TO ABOUT 77 DEG C WHERE IT REMAINED FOR REST OF FLIGHT.  MAINTENANCE INTERROGATED CDS IAW Q400 AMM TASK 45-00-73-742-801.  NO CURRENT FAULT MOT 114.5 DEG C FOR 515 SECONDS OK FOR SERVICE IAW Q400 AMM 05-11-992-802.  AIRCRAFT RETURNED TO SERVICE.
